TITLE

On the Classical Sets of Sequences with Fuzzy b-Metric

AUTHOR(S)
Kadak, U─čur
PUB. DATE
July 2014
SOURCE
General Mathematics Notes;Jul2014, Vol. 23 Issue 1, p89
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Since the utilization of Zadeh's Extension Principle is quite difficult in practice, we prefer the idea of using the sum of the series of level sets. In this paper we present some classical sets of sequences of fuzzy numbers with respect to the notion of fuzzy b-metric. Also, we introduce the completeness of such spaces and derive the relationships between these sets and their classical forms. In addition, we use our results corresponding with series not only directly improve and generalize some results in metric spaces and b-metric spaces, and also expand and complement some previous results in fuzzy metric spaces with the level sets.
ACCESSION #
98391658

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics